# SDR SWIA2020040649963

- Difficulty date: March 9, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (FUSELAGE SIDE) FOUND WORNED   (C-CHECK) RO 4/3/2020   REMOVED AND REPLACED PAX DOOR HINGE (FUSELAGE SIDE) REF CRJ700 SRM & BOMBARDIER DWG. AIRCRAFT PRESSURE LEAK CHECK GOOD REF CRJ700 AMM. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD.
